# SDR 9615069955

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, EMERGENCY LIGHTS OVER ROWS 12, 14 AND AFT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACKS FOR OVERWING EXIT AND CEILING EMERGENCY LIGHTS, OPERATIONAL CHECK OK.
